So I've always had really bad acne since I was 9, I'm now 16, and I recently went on yaz birth control to help get rid of it after trying every topical treatment from the dermatologist. I broke out REALLY bad when I first started, I got major cystic acne which I only used to get every now and then, now I get it all the time. I'm on my third pack and everyone says the third pack is the magic number, but I've yet to see any improvement. I just wanna know what other people have experienced on this pill and if it's worth it to stick with it for a few months or to try something else. I'm thinking about starting accutane. I can just barely go to school I'm so depressed I need something to change. Help is much appreciated thanks for reading!
Hey there, I'm 21 and I've just finished the fourth pack of Yaz. I initially started taking them to help with acne..In the first two months it was real bad, they weren't going nowhere... in fact it only got worse. But I swear that when I took them by the third month my acne was completely gone. Now it has been 2 full months that I haven't had a SINGLE acne. I have to do a check up to see if there's something that has changed in my body or smth. And I also have to say that I haven't experienced any side effect by far, no weight gain, no nausea, no cramps or anything besides lighter flow of blood when I have my period. I don't know if this helps you but anyway I sugest you don't give up.
I started taking Vestura (the generic version of Yaz) more than a year ago and experienced pretty bad breakouts during the first month. However, sometime during the second month my face cleared up and has been unbelievably clear ever since. Three months is the allotted time that it can take for your body to adjust to the hormones. I recommend that you hang in there. I suffered from acne for years before starting Yaz and nothing worked to clear up my face, not even accutane. Since taking yaz, my skin has never been clearer or looked so healthy.
Accutane cleared up my acne for a year or two but it came right back after that. Although, I know a lot of people that took accutane and never had issues with acne ever again.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Oct 2010 • 1 answer
Updated 20 Apr 2012 • 2 answers
Updated 18 Dec 2014 • 3 answers
Posted 23 Dec 2013 • 1 answer
Updated 24 Aug 2014 • 1 answer